| Model Number |
28-1002 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported, "(b)(6) was swabbing a trocar rather vigorously and when she went to pull it out the tip popped off falling into the patient's abdomen.Team added that the swabs seem like they are not attached as well to the stick as they used to be.".
Additional Manufacturer Narrative
A user facility reported, "(b)(6) was swabbing a trocar rather vigorously and when she went to pull it out the tip popped off falling into the patient's abdomen.Team added that the swabs seem like they are not attached as well to the stick as they used to be." deroyal industries requested return of the sample, but it was stated that it could not be returned.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the supplier, superbrush llc.Deroyal investigated inventory and found that all were within specification.A complaint to sales ratio was calculated from june 2021 to august 2023 and found to be (b)(4).Root cause: because the sample was unable to be returned, the root cause of the complaint was unable to be determined.Corrective and preventive action: an update to labeling was made to clarify the sizes of trocars to be used with the small and large size brushes.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.